Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Periodic solution")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4503

  • Page / 181
Export

Selection :

  • and

Periodic solutions of the singly averaged hill problemVASHKOV'YAK, M. A.Astronomy letters (Print). 2006, Vol 32, Num 10, pp 707-715, issn 1063-7737, 9 p.Article

Anti-periodic solutions for evolution equations associated with maximal monotone mappingsYUQING CHEN; NIETO, Juan J; O'REGAN, Donal et al.Applied mathematics letters. 2011, Vol 24, Num 3, pp 302-307, issn 0893-9659, 6 p.Article

On the analytical approximations to the periodic solutions of the x(2n+2)/(2n+1) potentialMADHUSUDAN, B. P.Journal of sound and vibration. 2005, Vol 285, Num 4-5, pp 1189-1191, issn 0022-460X, 3 p.Article

On oscillations in a system with a piecewise smooth coefficientVAN HORSSEN, W. T.Journal of sound and vibration. 2005, Vol 283, Num 3-5, pp 1229-1234, issn 0022-460X, 6 p.Article

Periodic solutions and almost periodic solutions of a neutral multispecies Logarithmic population modelFENGDE CHEN.Applied mathematics and computation. 2006, Vol 176, Num 2, pp 431-441, issn 0096-3003, 11 p.Article

Existence of almost periodic solution in a ratio-dependent Leslie system with feedback controlsFEI CHEN; XIAOHONG CAO.Journal of mathematical analysis and applications. 2008, Vol 341, Num 2, pp 1399-1412, issn 0022-247X, 14 p.Article

Existence and stability of positive almost periodic solutions and periodic solutions for a logarithmic population modelQI WANG; HONGYAN ZHANG; YUE WANG et al.Nonlinear analysis. 2010, Vol 72, Num 12, pp 4384-4389, issn 0362-546X, 6 p.Article

Synthesis of systems with periodic solutions satisfying #7B-V(x)=0GREEN, D. N.IEEE transactions on circuits and systems. 1984, Vol 31, Num 4, pp 317-326, issn 0098-4094Article

Synchrony and clustering in an excitatory neural network model with intrinsic relaxation kineticsPINSKY, P. F.SIAM journal on applied mathematics (Print). 1995, Vol 55, Num 1, pp 220-241, issn 0036-1399Article

Approximation dans un problème de viscoélasticité périodique = Approximation in a periodic viscoélasticity problemTENIOU, D.Mathematical methods in the applied sciences. 1987, Vol 9, Num 4, pp 606-626, issn 0170-4214Article

Determination of periodic solution for a u1/3 force by He's modified Lindstedt-Poincaré methodÖZIS, Turgut; YILDINM, Ahmet.Journal of sound and vibration. 2007, Vol 301, Num 1-2, pp 415-419, issn 0022-460X, 5 p.Article

On periodical solutions in the Glyden-Metschersky problemBEKOV, A. A.Astronomičeskij žurnal. 1993, Vol 70, Num 6, pp 1289-1295, issn 0004-6299Article

Quantitative calculation and bifurcation analysis of periodic solutions in a driven Josephson junction including interference currentZHANG, L. S; CAI, L; FENG, C. W et al.Physica. C. Superconductivity. 2011, Vol 471, Num 5-6, pp 150-155, issn 0921-4534, 6 p.Article

Time symmetries and in-period transformationsMIRONENKO, V. I; MIRONENKO, V. V.Applied mathematics letters. 2011, Vol 24, Num 10, pp 1721-1723, issn 0893-9659, 3 p.Article

Existence of asymptotically stable periodic solutions of a Rayleigh type equationYONG WANG; LIANG ZHANG.Nonlinear analysis. 2009, Vol 71, Num 5-6, pp 1728-1735, issn 0362-546X, 8 p.Article

Multiple periodic solutions of ordinary differential equations with double resonanceJIABAO SU; LEIGA ZHAO.Nonlinear analysis. 2009, Vol 70, Num 4, pp 1520-1527, issn 0362-546X, 8 p.Article

Periodic solutions for generalized Liénard neutral equation with variable parameterBO DU; LIXIANG GUO; WEIGAO GE et al.Nonlinear analysis. 2009, Vol 70, Num 6, pp 2387-2394, issn 0362-546X, 8 p.Article

Existence of infinitely many periodic solutions for ordinary p-Laplacian systemsSHIWANG MA; YUXIANG ZHANG.Journal of mathematical analysis and applications. 2009, Vol 351, Num 1, pp 469-479, issn 0022-247X, 11 p.Article

Non-degeneracy and uniqueness of periodic solutions for some superlinear beam equationsWEI LI; MEIRONG ZHANG.Applied mathematics letters. 2009, Vol 22, Num 3, pp 314-319, issn 0893-9659, 6 p.Article

On existence of periodic solutions of a kind of Rayleigh equation with a deviating argumentYINGGAO ZHOU; XIANHUA TANG.Nonlinear analysis. 2008, Vol 69, Num 8, pp 2355-2361, issn 0362-546X, 7 p.Article

Periodic solutions of a neutral differential equation with piecewise constant argumentsWANG, Gen-Qiang.Journal of mathematical analysis and applications. 2007, Vol 326, Num 1, pp 736-747, issn 0022-247X, 12 p.Article

Periodic solutions of a logistic type population model with harvestingPING LIU; JUNPING SHI; YUWEN WANG et al.Journal of mathematical analysis and applications. 2010, Vol 369, Num 2, pp 730-735, issn 0022-247X, 6 p.Article

New results of periodic solutions for Rayleigh type p-Laplacian equation with a variable coefficient ahead of the nonlinear termLIANG FENG; GUO LIXIANG; LU SHIPING et al.Nonlinear analysis. 2009, Vol 70, Num 5, pp 2072-2077, issn 0362-546X, 6 p.Article

Relative equilibria of vortex sheetsO'NEIL, Kevin A.Physica. D. 2009, Vol 238, Num 4, pp 379-383, issn 0167-2789, 5 p.Article

The number of periodic solutions of some analytic equations of Abel typeALKOUMI, Naeem.Nonlinear analysis. 2011, Vol 74, Num 16, pp 5352-5358, issn 0362-546X, 7 p.Article

  • Page / 181